Search


Current filters:
Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 410 (Search time: 0.04 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2008Domain perturbation for linear and semi-linear boundary value problemsDaners, Daniel; Mathematics & StatisticsDomain perturbation for linear and semi-linear boundary value problems in Handbook of Differential Equations: Stationary partial differential equations; volume 6, Elsevier Science, 2008, pp. 1-81
2008Empirical saddlepoint approximations of the Studentized mean under stratified random samplingHu, Zhishui; Robinson, John; Ma, Chunsheng; Mathematics & Statistics; Mathematics & StatisticsEmpirical saddlepoint approximations of the Studentized mean under stratified random sampling, Statistics and Probability Letters, vol.78, 4, 2008,pp 396-401
2008A Bayesian approach to relaxing parameter restrictions in multivariate GARCH modelsGerlach, Richard; Hudson, Brent G.; Business AnalyticsA Bayesian approach to relaxing parameter restrictions in multivariate GARCH models, Test, vol.17, N/A, 2008,pp 606-627
2008Optimal reproduction strategies in two species of mound-building termitesCameron, David; Ivers, David; Myerscough, Mary; Evans, Theodore; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsOptimal reproduction strategies in two species of mound-building termites, Bulletin of Mathematical Biology, vol.70, 1, 2008,pp 189-209
2008Stationary-Increment Variance-Gamma and t Models: Simulation and Parameter EstimationFinlay, Richard; Seneta, Eugene; Mathematics & Statistics; Mathematics & StatisticsStationary-Increment Variance-Gamma and t Models: Simulation and Parameter Estimation, International Statistical Review, vol.76, 2, 2008,pp 167-186
2008The generalized Dirichlet to Neumann map for the KdV equation on the half-lineTreharne, Philip; Fokas, A S; Mathematics & StatisticsThe generalized Dirichlet to Neumann map for the KdV equation on the half-line, Journal of Nonlinear Science, vol.18, 2, 2008,pp 191-217
2008Saddlepoint approximation for multivariate M-estimates with applications to bootstrap accuracyRobinson, John; Field, Christopher; Ronchetti, E; Mathematics & StatisticsSaddlepoint approximation for multivariate M-estimates with applications to bootstrap accuracy, Annals of the Institute of Statistical Mathematics, vol.60, 1, 2008,pp 205-224
2008Existence and multiplicity of solutions for a weakly coupled radial system in a ballDancer, Edward (Norm); Santra, Sanjiban; Mathematics & Statistics; Mathematics & StatisticsExistence and multiplicity of solutions for a weakly coupled radial system in a ball, Communications on Pure and Applied Analysis, vol.7, 4, 2008,pp 787-793
2008q-difference equations of kd V type and Chazy-type second degree difference equationsJoshi, Nalini; Field, Chris M; Nijhoff, Frank W; Mathematics & Statisticsq-difference equations of kd V type and Chazy-type second degree difference equations, Journal of Physics A: Mathematical and Theoretical, vol.41, N/A, 2008,pp 332005-332018
2008Finitely dominated covering spaces of 3- and 4- manifoldsHillman, Jonathan; Mathematics & StatisticsFinitely dominated covering spaces of 3- and 4- manifolds, Journal of the Australian Mathematical Society, vol.84, N/A, 2008,pp 99-108